Thursday, August 11, 2011

Weird day and detox

Today something seems a bit amiss

Im not sure what I should be doing with myself, I can't seem to place everything around me or my place within it. Maybe I took too many clonaz- took about 4, 2mg in end, I have taken more in the past.

Maybe its just my body getting used to the absence of my chemicals,

I dont have any meds at all at the moment so have taken nothing today, CC has my meds she said she would get them to me yesterday, I cant bare to go to CMHT, I feel a fraud.

I want to do so much, I end up doing absolutely nothing. I forgot I had put some hot milk on this morning, I have ruined that pan. I have to keep the music on loud to stop me over-thinking, I have to move to the music to stop me running.

Just need to get through this med detox.


1 comment:

Lucida said...

Hi LaReve,
This sounds rather familiar. When i tried going cold-turkey on Lamotrigine I was the same. i couldn't think straight, thoughts were racing and I couldn't even fetch the washing in without completely forgetting what i was doing and then losing the one or two socks i'd taken off the line and put on the bookshelf! I dropped from 400mg to nil over night which was silly. I totally respect your reasons for withdrawing but i still think it's risky to drop off so quickly. I don't really understand what's going on with CC and meds. I only have to ring through to pharmacy and pick mine up. I've also phoned emergency doc once when i forgot to renew script and was able to collect it within an hour. i suppoe they hae their reasons for treating you differently although it is not acceptable that CC did not turn up and you have every right to complain. You are not a fraud. For better or for worse, you have been prescribed these meds and it is irresponsible and incompetent of them not to ensure you have them.
I find music and dancing around helps too. I would recommend you keep using the pams for a while until stuff slows down a bit.
Keep yourelf safe. x